# SDR UPS202888

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 704
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON STRINGER FITTING NR 2R AT STATION 740 AFT SIDE.  MAINTENANCE REMOVED THE CORROSION ON NR 2R STRINGER AT STATION 704 AFT SIDE, FOUND TO BE OUT OF LIMITS, WORK ACCOMPLISHED PER SRM 51-10-6, ORDERED NEW PART AND INSTALLED IAW SRM 51-30-2.
